# SDR SWAA2025111936367

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N8893L
- Make and model: Boeing 737-8
- Aircraft serial: 68050
- Aircraft time: 6,821 hours, 3,600 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY RT INBD FLASHLIGHT NOT TESTING.   R & R FLASHLIGHT BATTERY IAW AMM 25-64-00. TESTED OK.
